BibTeX record journals/jsyml/Zhang99a

download as .bib file

@article{DBLP:journals/jsyml/Zhang99a,
  author    = {Yi Zhang},
  title     = {Adjoining Cofinitary Permutations},
  journal   = {J. Symb. Log.},
  volume    = {64},
  number    = {4},
  pages     = {1803--1810},
  year      = {1999},
  url       = {https://doi.org/10.2307/2586812},
  doi       = {10.2307/2586812},
  timestamp = {Sun, 28 May 2017 13:21:50 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Zhang99a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics